# SDR UPS08853863

- Difficulty date: October 2, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- Aircraft time: 68,964 hours, 26,297 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV EVALUATION AND DISPOSITION REPAIR EFN 70219971240 ORIGINAL NR 750802 CUSP MEMBRANE AT TRACK I AND AT A FUSELAGE STATION NOT DEFINED ON THE NON-ROUTINE IT MAY BE A REPAIR LOCATED BETWEEN THE REPAIR AT FS 1050 AND 1250.  INSTALLED DOUBLER IAW DC8 SRM 53-02-00 FIG 25.
